# SDR HALA9700139

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FROM LOG PAGE 126101:  AFT FLIGHT ATTENDANT OVERHEAD EMERGENCY LIGHT OUT.  REPLACED BATTERY.  OPS CHECK OK.  (X)
